# SDR DXTA2010021503988

- Difficulty date: February 12, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N935QS
- Make and model: Cessna 750
- Aircraft serial: 7500135
- Aircraft time: 8,800 hours, 5,423 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Check Valve
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"CABIN DOOR SEAL" EICAS MESSAGE FOLLOWED BY HIGH PITCH SQUEAL AND RUSHING AIR PRESSURE. FLAG OF +- 500 FPM.  REMOVED CTR AND LT BLEED AIR CHECK VALVES DUE TO LEAKS.  INSTALLED NEW CHECK VALVES IAW M/M CH 36-15-00. OPS CHECKED AND LEAK CHECKED GOOD.
